# SDR A6WA202302258506

- Difficulty date: February 25, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 41,395 hours, 39,944 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Angle
- Part number: 601R31145217219
- Part serial: NSA
- Condition: Corroded
- Location: Fs424 To Fs513
- Part time: 41,395 hours, 39,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL ANGLE IS CORRODED IN MULTIPLE LOCATIONS BETWEEN FS 424 AND FS 513 *******AIRCRAFT REMOVED FROM SERVICE********** REMOVED CORROSION IN MULTIPLE SPOTS ON LH FLOOR SILL ANGLE BETWEEN FS 424 AND FS 513 IAW CRJ 200 SRM 51-21-06-00,REO 60
